Side effects!!! : So I started... - Fertility Network UK

Fertility Network UK

27,029 members38,523 posts

Side effects!!!

Lisaworthy1981
Lisaworthy1981

So I started progynova last Wednesday, up until today I’ve felt absolutely fine......but today I feel like I’ve been hit by a bus!!!! So tired, headaches and feeling a bit 🤢!!!!

Tomorrow I start the buserelin injection.....is this going to add to my side effects or not 🤔🤔🤔!!!

We can do this 🙈🙈🙈🙈

12 Replies
oldestnewest

Hey lovely, your on a slightly different protocol to me by the sounds of it...I’m 3 weeks into daily buserelin injections & started on oestrogen patches last week. I was fine up until about day 11 then the side effects kicked in. I feel a bit more ‘level’ now I’m on oestrogen too though, so maybe the buserelin will do the same for you?! ...here’s hoping anyways! 😁

You’ve got this 💪🏼💪🏼💪🏼

Sending lots of love xxxx

Yeah I’m thinking it might do, well I’m hoping it does!!

Strange isn’t it that they do things so different!! Have you injected for 3 weeks?????

I just have to inject till they tell me to stop and start pessaries 5 days before transfer!!

Thank you, think an early night might solve the tiredness xxxxx

Yep, 3rd week of injections for me - long medicated FET for me. I have a scan on thurs though and all being well I’ll stop the injections and start on pessaries for a transfer late next week🤞🏼

Every clinic seems to do things totally differently!

How long do you reckon you’ll be on buserelin for??

Defo have yourself an early night xxx

Oh wow that is a long time!!! Oohh the lovely pessaries 🙈!!

I’m not sure but the bottle I’ve got isn’t very big!! They just said they’ll tell me when to stop! I go for my scan on Friday then they’ve booked us in for transfer on the 4th!!

Just packing my sons things for his holidays then I’m off to bed xxx

I’ve never been on pessaries before so am intrigued as to how I’ll find them...prob not too pleasant from what I’ve read 😂

Well keep me posted - exciting your transfer is on 4th! 😊

Hope you feel better tomorrow after a good night’s sleep xxx

Oohh there delightful 😂😂

Will do, keep me posted too with how you get on xxx

Hahaha! Can’t wait!! 😉😂

Will do Hun xxxx

Progynova made me feel like this, I wasn’t on buserelin as well but the progynova side effects were outweighed by the progesterone once I started pessaries and I felt better within 24 hours.

Thank you, I won’t start the pessaries till next week xx

Hey Lisa, am also on a different protocol.

I ve starterd Buserelin on Sunday and waiting for periods, then will go in for a scan on day 3 or 4 and start oestrogen pills (although this time i think it might be one called Elleste?) until lining is thick enough.

Buserelin definitely gives me hot flushes, and usually headache after 10/11days.

Wishing you luck!!!! 🌈🌈 xx

Oohh hot flushes I hate them!!

Not sure how long I’ll be on it for but we’ll wait and see what side effects it brings 😂🙈 xx

I felt awful on Progynova it's an evil drug! I'm going to try to have an un medicated FET next time (I will still have to use the pessaries) as the side effects were so awful for me. I hope you start feeling better soon xx

You may also like...